Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Representation of partially ordered linear algebras


Author: Richard C. Metzler
Journal: Bull. Amer. Math. Soc. 80 (1974), 939-940
MSC (1970): Primary 06A70; Secondary 06A65
DOI: https://doi.org/10.1090/S0002-9904-1974-13585-8
MathSciNet review: 0354491
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. J. Bernau, Unique representation of Archimedean lattice groups and normal Archimedean lattice rings, Proc. London Math. Soc. (3) 15 (1965), 599-631; Addendum: ibid. (3) 16 (1966), 384. MR 32 #144; #7652. MR 182661
  • 2. T. Dai, On a special class of partially ordered linear algebras, J. Math. Anal. Appl. 40 (1972), 649-682. MR 316342
  • 3. R. E. DeMarr, A class of partially ordered linear algebras, Proc. Amer. Math. Soc. 39 (1973), 255-260. MR 313161
  • 4. H. Nakano, Modern spectral theory, Maruzen, Tokyo, 1950. MR 12, 419. MR 38564

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 06A70, 06A65

Retrieve articles in all journals with MSC (1970): 06A70, 06A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13585-8

American Mathematical Society